# SDR FDEA201109123853

- Difficulty date: September 12, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Misrepaired
- Location: Bs 1340 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STA 1340 BETWEEN S-25R AND S-26R HAS AN EXISTING REPAIR WHICH DOES NOT COMPLY WITH CURRENT SRM REQUIREMENTS.  FABRICATED NEW FRAME SECTION IAW TR 895247, LOCATED AND DRILLED NEW FRAME IAW SRM 51-40-05. INSTALLED SPLICES, FAILSAFE, AND FRAME IAW  SRM 51-40-02.   MAJOR REPAIR.
